# SDR DL72S970817

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoking
- Location: Rt Aft Lav
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT TOP OF DESCENT, FLT ATTENDENT REPORTED SMOKE IN AFT RT LAV.  CREW REMOVE BULB FROM LAV MIRROR LIGHT AND PULLED C/B ON  P-18-3 PANEL FOR LAV MIRROR, ALL SMOKE STOPPED.  AT GATE IN MSY WITH EXTERNAL POWER PLUGGED IN LIGHT STARTED TO SMOKE AND SPARK AGAIN.  F/A SPRAYED FIRE BOTTLE ON AREA.  ALL POWER WAS REMOVED FROM A/C.  FLT CREW PULLED C/B IN E/E COMPT FOR LAV MIRROR LIGHTS ON E1-4.
